# SDR 2007UALA03591

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,703 hours, 34,567 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE (FORWARD) FIRE BOTTLE LOW PSI, READS 700 PSI.
